# SDR YYM2011F00001

- Difficulty date: February 24, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N895BB
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20156
- Engine: Hnywl AS90711A
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Board
- Part number: 970GC02Y05
- Condition: Failed
- Part time: 1,259 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 13,000 FT, PILOTS REPORTED WHITE CAS MESSAGE LT AND RT GENERATORS AND LT AND RT BATTERIES OFF LINE.  STARTED THE APU TO PUT THE APU GENERATOR ON LINE, APU GENERATOR INDICATOR SHOWED APU GENERATOR NOT ON LINE.  DURING DESCENT BACK TO AIRPORT.  THE RT MFG AND PFD WAS LOST AND AUTO-PILOT CAME OFF LINE.  RESET AND THE AUTO-PILOT, MFD AND PFD RETURNED ON LINE.  LANDING WAS UNEVENTFUL, ACFT LANDED WITH NO PROBLEMS.  INSTALLED UPDATED CIRCUIT BOARDS PN 320GC02Y06, 970GC02Y06, AND 925GC02Y06 IN THE DCPC (DC POWER CENTER LT, RT AND AUXILIARY) IAW SB 100-24-15, PART A, PART C, PARA 2A, 2B, 2F, 2G MODIFICATION DC POWER CENTER SYSTEM REPLACEMENT OF CIRCUIT BOARDS.  OPS AND EVALUATION CKS CONDUCTED AND RESULTS CHECKED GOOD.  COMPLIED WITH ON 2/27/2011.
